# SDR 2017FA0000182

- Difficulty date: March 8, 2017
- Submitted: May 10, 2017
- Operation: General aviation
- Aircraft: N105CH
- Make and model: Piper PA-23-250
- Aircraft serial: 277405419
- Aircraft time: 7,921 hours
- Engine: Lyc IO540C4B5
- Engine time: 7,921 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6393
- Condition: Inoperative
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE SHUT OFF AND WOULD NOT RESTART. LOCAL MAINTENANCE REPLACED LT MAGNETO AND IT FIXED THE ISSUE.
